Advil Pain and Headache Reliever Ibuprofen, 200 Mg Coated Tablets, 10 Count

Advil Pain and Headache Reliever Ibuprofen, 200 Mg Coated Tablets, 10 Count
Model: 305730151122
Brand: Advil
(8577)
3 stores
2 Products

Product Details

Pain Reliever and Fever Reducer Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This fever reducer and pain medicine for adults is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief, or minor arthritis pain relief, and the medicine in Advil is what doctors use most for their own aches and pains. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. Nothing's stronger on tough pain than Advil. (1) Same Trusted Formula, New Sustainable Packaging Advil is committed to helping reduce plastic use by 20 percent. By 2022, Advil will be made with new and more sustainable packaging made with a technology called Compression Blow Forming (CBF), to keep nearly 500,000 pounds of plastic out of landfills. Experience the same safe and effective pain relief formula you know and trust while helping reduce waste with Advil. (1) Among non-prescription analgesics

One vial of 10 Advil Pain Reliever and Fever Reducer coated tablets, with ibuprofen 200mg for pain relief Advil ibuprofen pain reliever provides powerful relief with packaging with 20% less plastic by 2022 to keep 500,000 pounds of plastic out of landfills Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief and relief of muscle aches Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours Headache, minor arthritis pain, menstrual pain and back pain medication for adults and children 12 years and older Take these 200mg ibuprofen tablets as directed HSA and FSA eligible product HSA and FSA eligible item

Shop Now

Compare Buying Options

Last Updated: 2025-06-25 21:25:40

$5.75
walmart clearance champions

About this item features

One vial of 10 Advil Pain Reliever and Fever Reducer Coated Tablets

Pain Relief Medicine with Ibuprofen 200mg for Headache

Backache

Menstrual Pain and Joint Pain ReliefAdvil ibuprofen pain reliever and fever reducer for adults provides longer lasting relief than Tylenol Extra Strength

targets pain

and new packaging features 20 percent less plastic to keep nearly 5

000 pounds of plastic out of landfillsHeadache medicine

back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief

as well as relief of migraines

headaches

muscle aches or aches and pains from the common coldCoated Advil tablets are easy to swallow pain relievers

providing relief that lasts for up to 6 hours- the perfect addition to your college dorm room essentialsHeadache pain relief

period pain relief

back pain medication and fever medicine for adults and children 12 years and olderTake these 200mg ibuprofen tablets as directed

taking one tablet every 4 to 6 hours while symptoms persist

or two tablets if pain or fever does not respond to one tabletHSA and FSA eligible product

Product Specifications

Technical Details

Manufacturer -
Brand Advil
Item model number 305730151122
Color Blue
Weight -
Height -
Depth -

Additional Product Information

Product Id 279688
User Reviews and Ratings
4.7 (8577 ratings)
4.7 out of 5 stars
UPC 305730151122

Description

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headaches, migraines muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This fever reducer and pain medicine for adults is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief, or minor arthritis pain relief, and the medicine in Advil is what doctors use most for their own aches and pains. HSA and FSA eligible product. This summer, Advil is proud to be the official partner of Major League Pickleball. Stay active and enjoy every match without letting pain hold you back. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Nothing's stronger on tough pain than Advil. (1) <
One vial of 10 Advil Pain Reliever and Fever Reducer coated tablets, with ibuprofen 200mg for pain relief Advil 200mg ibuprofen pain reliever provides relief with packaging with 20% less plastic by 2022 to keep 500,000 pounds of plastic out of landfills Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief and relief of muscle aches Coated Advil tablets are easy to swallow pain relievers, providing relief for up to 6 hours- the perfect addition to your college dorm room essentials Headache relief, minor arthritis pain relief, menstrual pain and back pain medication for adults and children 12 years and older Take these 200mg ibuprofen tablets as directed HSA and FSA eligible product

Shopping Options

Compare Buying Options

# Shop & Price
1
Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 10 Coated Tablets
Price:
$2 Visit amazon
2
Advil Pain Reliever and Fever Reducer Coated Tablets, Ibuprofen 200 mg Pain Relief, 10 Count
Reviews: 9514
app.ratings: (9514)
Price:
$5.75 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Aug 07, 2025

[This review was collected as part of a promotion.] I like the coating on the pills. It gives it a sweet taste. Making it easy to swallow. I take it for my fever and headache. Works great. Only thing it didn't work is gout pain, but not a dig at Advil. No other medicine works on gout pain either.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Aug 07, 2025

[This review was collected as part of a promotion.] Advil is my go-to for every day aches and pains. It works fast, lasts long, and is easy on the stomach. Plus, as a person with arthritis in my hands, I appreciate that the child-proof cap is still easy for me to open.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jul 30, 2025

[This review was collected as part of a promotion.] As I get older I find myself needing to reach for Advil more often. I am a big fan of the original shape and potency. These are fast acting and easy to take. I find my pain disappears within an hour sometimes sooner - which is what I need! No weird tastes or smells, shaped perfect for easy swallowing.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jul 25, 2025

[This review was collected as part of a promotion.] I got the 100 tablets with 200 mg and I think for the price, it was a good deal. I prefer the tablets than the liquid gels but to each their own personal opinion. These are smaller so easier to swallow specially if there's no water.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jul 24, 2025

[This review was collected as part of a promotion.] These are great tablets to take from small injuries to muscle aches. I use it for small headaches for a mom of two. Also, I used it for those backaches or menstrual cramps. They really work and easy to pop them in your mouth.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1